Share Facebook
Crohn's Disease Forum » Treatment » Cimzia/Certolizumab » After 2 weeks, my family dr wants me to stop Cimzia


03-28-2015, 09:57 AM   #1
cantthinkstr8t
 
Join Date: Mar 2015
Location: houston, Texas

My Support Groups:
After 2 weeks, my family dr wants me to stop Cimzia

I got an infection right after my first injection and have been on antibiotic since. I took my 2nd injection on Thursday, and now have blood in my urine. I have fainted or had a seizure every day since starting.

I really want to give Cimzia a chance and would like to continue it for at least another month or two. Does anyone have any thoughts? The GI thinks it is all a coincidence.
03-28-2015, 10:18 AM   #2
afidz
Super Moderator
 
afidz's Avatar
 
Join Date: Jun 2012
Location: Mckinney, Texas

My Support Groups:
Its always hard when 2 doctors have conflicting opinions. Especially since you are having such adverse side effects. Have you looked into the rare and dangerous side effects listed either online or on reading material you may have gotten from your doctor?
__________________
Crohn's since 2007
15 Abdominal Surgeries since 2008
Severe Non-repairable abdominal hernia
Ankilosing Spondylitis
Inflammatory Arthritis

Failed meds:
Humira
Remicade
Asacol HD
Cimzia
Methotrexate
03-28-2015, 11:06 AM   #3
cantthinkstr8t
 
Join Date: Mar 2015
Location: houston, Texas

My Support Groups:
Its always hard when 2 doctors have conflicting opinions. Especially since you are having such adverse side effects. Have you looked into the rare and dangerous side effects listed either online or on reading material you may have gotten from your doctor?
I never got any information or reading material from my doctor. I did read the Cimzia pamphlet online and have researched side effects. I just know that it can take a few months for it to start having an impact. I just want to give it a true shot so I can honestly know I really did try. I am even willing to adjust my other meds to compensate for the side effects Cimzia is having on me.
03-28-2015, 11:21 AM   #4
Crohns08
Senior Member
 
Crohns08's Avatar
 
Join Date: Sep 2008
Location: Florida
I would be hesitant to continue. When I tried Cimzia it gave me horrible abscesses along my groin and no one believed me when I said it was the drug. Well within my next dose I started to develop anaphactic type of symptoms and was adament in discontinuing it. Miraculously I no longer had issues with abscesses along my groin.
__________________
Toni, Diagnosed in September '08
Specific Carbohydrate diet
Currently on:
Yoga
Vitamin D
Gabapentin
SCD Multivitamin
Tums
Percocet
60 mg pred tapering weekly
Protonix
Levofloxin
Surgeries:
09/2011 - Draining an Abcess the size of a lemon!
10/2011 - Same abcess, different approach this time, open incision!


Add Me on Facebook!
Reply

Crohn's Disease Forum » Treatment » Cimzia/Certolizumab » After 2 weeks, my family dr wants me to stop Cimzia
Thread Tools


All times are GMT -5. The time now is 10:45 PM.
Copyright 2006-2017 Crohnsforum.com